# SDR 96FDEA01649

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 5750 · Wing, Control Surfaces
- Part: I/B Aft Flap
- Part number: 652163479
- Condition: Delaminated
- Location: Upr Srf/Ob Tie
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0151  001  LT WING I/B AFT FLAP HAS TWO AREAS OF DELAMINATION IN O/B AFT HALF SECTION.  REPAIRED DAMAGED SKIN TO LT WING I/B AFT FLAP IAW FEDEX SRM 51-40-6.
